Ask an expert
Question

09 Aug 2011

Livifem and chest pains
Doctor, can Livifem or Angeliq result in one having chest pains please? I took Angeliq for a year, all fine, then went off it due to bloadtedness. Dr then gave me Livifem, which I took for a month. Stopped 3 days ago as I am experiencing chest pains. What now please? I still get hot flushes, but not taking anything at the moment. I read the Tibolone in Livifem isnt too good for a person? Re weight gain. Kindly advise. Thank you!
Answer 418 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These should not cause chest pains. However, if you are at the age when you are taking HRT, heart problems are commoner and you should see your doctor to have this checked out. Dixarit and one of the SSRIs are alternatives for hot flushes but these will need to be discussed with your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18778 votes
Vote